# SDR KPVA2012062907

- Difficulty date: June 29, 2012
- Submitted: June 30, 2012
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 35,832 hours, 73,524 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR AMBER LIGHT ILLUMINATED WHEN SELECTED UP AND GRINDING SOUND.  INSPECTED NLG AREA.  NO DEFECTS FOUND.  PERFORMED NORMAL AND EMERGENCY EXTENSION.  NO DEFECTS FOUND.  PERFORMED BITE TEST.  NO DEFECTS FOUND.
